The Hungarian Passage of the Ghāynī-tradition

Zimonyi, István: The Hungarian Passage of the Ghāynī-tradition. In: Chronica, (5). pp. 161-170. (2005)

[img]
Preview
Cikk, tanulmány, mű
chronica_005_161-170.pdf

Download (661kB) | Preview
Item Type: Article
Journal or Publication Title: Chronica
Date: 2005
Volume: 5
ISSN: 1588-2039
Page Range: pp. 161-170
Language: angol
Uncontrolled Keywords: Történelemtudomány, Magyarország történelme
Date Deposited: 2016. Oct. 15. 11:12
Last Modified: 2016. Oct. 15. 11:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/5807

Actions (login required)

View Item View Item